# SDR C2XA01IA353

- Difficulty date: September 1, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120ER
- Aircraft serial: 120171
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 24540150
- Condition: Loose
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ACT - FLIGHT 3420, THE CREW REPORTED A NUMBER TWO DUCT LEAK LIGHT. THE CREW SHUTDOWN THE NUMBER TWO ENGINE AS A PRECAUTION AND THE AIRCRAFT DIVERTED TO ACT WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A LOOSE CLAMP ON THE ON THE NUMBER TWO TEMPERATURE CONTROL VALVE. MAINTENANCE TIGHTENED THE AFFECTED CLAMP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
